MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GEL MARK ULTRACOR BIOPSY SITE MARKER

BARD PERIPHERAL VASCULAR, INC. GEL MARK ULTRACOR BIOPSY SITE MARKER
Model Number GMUEC7GSS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model gmue7gss gel mark ultracor biopsy site marker experienced detachment of device.For this event, the device was used on the patient with no reported injury.The patient¿s age, sex, and weight were not provided.The gmue7gss gel mark ultracor biopsy site marker was not returned for evaluation, limiting investigation.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model gmue7gss gel mark ultracor biopsy site marker experienced detachment of device.For this event, the device was used on the patient with no reported injury.The patient¿s age, sex, and weight were not provided.
 
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The physical sample was not returned for evaluation.One electronic photo was provided for review.Based on the photo review, one distal portion of the marker applicator noted to be laying on a flat surface, bloody with one "omega" shaped wireform present within the aperture.No marker pads were visible within the photo.The distal portion noted to have a jagged break and stretching to the proximal end.Therefore, based on the photo review, the investigation is confirmed for the alleged detached distal tip of the marker applicator.Although it is highly likely procedural factors contributed to the reported event, the definitive root cause for the reported applicator tip detachment could not be determined based on the provided limited information.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GEL MARK ULTRACOR BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE MARKER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8525353
Report Number2020394-2019-00478
Device Sequence Number1966017
Product Code NEU
UDI-Device Identifier00801741031861
UDI-Public(01)00801741031861
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberGMUEC7GSS
Device Catalogue NumberGMUEC7GSS
Device Lot NumberVTCP00055
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1